# SDR CA000110093

- Difficulty date: December 26, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Aircraft time: 57,694 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41824044TX
- Condition: Failed
- Location: Rt Engine
- Component: Press Transmittr, Pwa, JT9D7R4D
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, RT ENGINE OIL PRESSURE INDICATION IN AMBER AND DECREASING WITH THROTTLE MOVEMENT.  A/C RETURNED, AFTER LANDING IDLE 57,58 PSI 13,14 OIL QTY, TEMP NORMAL.  OIL PRESS TRANSMITTER REPLACED.
